2017
Том 69
№ 7

All Issues

Volume 24, № 6, 1972

Article (Ukrainian)

The spectrum of self-adjoint extensions of the minimal operator generated by a Sturm-Liouville equation with operator potential

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 726—734

Article (Ukrainian)

Riemann boundary-value problem for analytic matrix functions

Gordiyenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 735—743

Article (Ukrainian)

Stability of motion of a nonautonomous gyrostat

Druzhinin E. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 744—761

Article (Ukrainian)

On the Noether theory of integrofunctional equations with shifts

Kravchenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 752—762

Article (Ukrainian)

On a boundary problem for the Laplace equation in the disk

Nguen Kuok Zan

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 763—771

Article (Ukrainian)

Tests for nonisomorphic Steiner triple systems

Petrenyuk A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 772—780

Article (Ukrainian)

Fourier series approximation of functions which satisfy Lipschitz conditions

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 781—799

Article (Ukrainian)

Semigroups of multivalued transformations that define topological spaces

Khamishon A. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 800—806

Article (Ukrainian)

Certain properties of solutions of differential equations with lag

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 807—813

Article (Ukrainian)

Linear operators acting in a generalizing Holder space $H_{\varphi}$

Berkolaiko M. Z., Rutitskii Ya. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 814—820

Article (Ukrainian)

Conditions for a system of analytic functions to form a basis

Gorgula V. I., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 820—823

Article (Ukrainian)

Uniform approximations of functions and some properties of fractional polynomials

Koromyslichenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 823—825

Article (Ukrainian)

Integral representation of analytic functions

Kochetkov V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 825—829

Article (Ukrainian)

Solution of an inhomogeneous boundary-value problem with continuous-discrete parameters for discrete perturbations

Kukhta K. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 829—831

Article (Ukrainian)

The wave equation of heat conductor

Lenyuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 832—838

Article (Ukrainian)

The construction of solutions for a second-order lag equation describing oscillatory processes having a large resistive force in the resonance case

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 838—843

Article (Ukrainian)

Approximate solution of the Cauchy problem by means of polynomial operators

Spasokukotskaya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 843—846

Article (Ukrainian)

On a self-adjoint operator associated with elliptic problems with a spectral parameter in the boundary conditions

Tyutyunnik L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 846—851

Article (Ukrainian)

Integral estimates for the derivatives of solutions of homogeneous elliptic equations with reduced requirements on the smoothness of the boundary of the domain

Fokht A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 852—855

Index (Russian)

Index of volume 24 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 856-859